RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 4, Pages 66–76 (Mi da660)  

This article is cited in 5 scientific papers (total in 5 papers)

On classificatons of many-valued logic functions by means of automorphism groups

S. S. Marchenkov

Lomonosov Moscow State University, Moscow, Russia

Abstract: Three operators of FE-, FEC-, and QFEC-closures are defined in many-valued logic on the base of FE-language of functional equations. It is proved that all three operators generate the same classifications on the set of $k$-valued logic functions. It coincides with a classification based on automorphism groups. Bibliogr. 9.

Keywords: many-valued logic function, automorphism group.

Full text: PDF file (354 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.716
Received: 18.01.2011

Citation: S. S. Marchenkov, “On classificatons of many-valued logic functions by means of automorphism groups”, Diskretn. Anal. Issled. Oper., 18:4 (2011), 66–76

Citation in format AMSBIB
\Bibitem{Mar11}
\by S.~S.~Marchenkov
\paper On classificatons of many-valued logic functions by means of automorphism groups
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 4
\pages 66--76
\mathnet{http://mi.mathnet.ru/da660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894341}
\zmath{https://zbmath.org/?q=an:1249.03020}


Linking options:
  • http://mi.mathnet.ru/eng/da660
  • http://mi.mathnet.ru/eng/da/v18/i4/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “Definability in the language of functional equations of a countable-valued logic”, Discrete Math. Appl., 23:5-6 (2013), 451–462  mathnet  crossref  crossref  mathscinet  elib
    2. S. S. Marchenkov, “Positive closed classes in the three-valued logic”, J. Appl. Industr. Math., 8:2 (2014), 256–266  mathnet  crossref  mathscinet  isi
    3. S. S. Marchenkov, “O slozhnosti resheniya sistem funktsionalnykh uravnenii schetnoznachnoi logiki”, Diskretn. analiz i issled. oper., 22:2 (2015), 49–62  mathnet  crossref  mathscinet  elib
    4. I. S. Kalinina, S. S. Marchenkov, “On complexity of problem of satisfiability for systems of countable-valued functional equations”, Russian Math. (Iz. VUZ), 59:8 (2015), 19–24  mathnet  crossref
    5. S. S. Marchenkov, “On FE-precomplete classes in countable-valued logic”, Discrete Math. Appl., 27:2 (2017), 103–107  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:337
    Full text:89
    References:43
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020